# SDR ASOA201705291634

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 29,990 hours, 21,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Part serial: E0222
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN IN THE ARM POSITION.  REMOVED AND REPLACED THE RELAY K135 PCB5 (JB11) IAW ESPM 20-39-00,  AND AMM 24-06-11, OPS CHECKED GOOD.
